# SDR DALA2024081107971

- Difficulty date: July 31, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 110,015 hours, 15,599 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 1602, L1 HAS HISTORY OF SLIDE LIGHT FLASHING. CORRECTIVE ACTION: SLIDE INDICATION FUNCTIONED NORMALLY. PER MCC REQUEST REPLACED K940 RELAY. OPS CHECKED L1 SLIDE LIGHT PER B767-300 AMM 52-73. OPS CHECK NORMAL. (LP 0477437)
